# SDR 20010511CW012

- Difficulty date: April 11, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N21SL
- Make and model: Cessna 550
- Aircraft serial: 5500877
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 551128548
- Part serial: 3599
- Condition: Cracked
- Location: Cockpit
- Part time: 766 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING S/B FOUND CO PILOTS SIDE WINDOW CRACKED AT HOLES 3 AND 5.  REQUIRING WINDOW REPLACEMENT.
